# SDR FDEA200903190961

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Slat
- Component: Slat
- Component part number: A57863251163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON RT SLAT NR 1 LOWER SURFACE, RIB 23B-24 REPAIR PERFORMED BY BLEND OUT OF DAMAGE, NDT FOR CRACK FREE CONDITION IAW RAS/FOK/048/2009 ISS A, APPROVED BY EA 6-5750-129108.
